# SDR REXA2015FA0000610

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 24,004 hours, 21,644 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 601R3501215
- Condition: Cracked
- Location: Bs 325
- Part time: 24,004 hours, 21,644 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT STRINGER 15L AND FS 325 IS CRACKED.
